# SDR VJ9800090

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR JAMB FRAME PANEL CORRODED BEYOND LIMITS IAW DC9 SRM 53-01 FIG 1 SHEET 3.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW PANEL IAW DC9 SRM 51-10-3 AND 51-30-2.
